Title: ESTIMATION OF LINEARIZED DYNAMIC CHARACTERISTICS OF BEARINGS USING SYNCHRONOUS RESPONSE
Authors: CHEN, JH
LEE, AC
交大名義發表
機械工程學系
National Chiao Tung University
Department of Mechanical Engineering
Issue Date: 1-Feb-1995
Abstract: This paper presents a new method for estimating linearized dynamic characteristics of bearings using a priori information about the rotor. The rotor-bearing systems considered here are composed of a flexible shaft, which may be changed stepwise along the axial direction, and multiple rigid disks supported on anisotropic bearings. The main feature of this estimation technique is that it eliminates the need to measure the external input force. Since the system considered here is driven by an unbalance force, the steady state of the rotor will contain only a synchronous frequency component. By applying a Fourier transform to the measured displacement, we can obtain the coefficients of the sine and cosine terms with respect to the synchronous frequency. Finally, we formulate the normal equation by using the relations between these coefficients and the known system parameters; the characteristics of the bearings are then estimated by the least-squares method. The theoretical development of the method is presented together with simulation and experimental results.
URI: http://hdl.handle.net/11536/2060
ISSN: 0020-7403
Journal: INTERNATIONAL JOURNAL OF MECHANICAL SCIENCES
Volume: 37
Issue: 2
Begin Page: 197
End Page: 219
Appears in Collections:Articles


Files in This Item:

  1. A1995QM14100006.pdf